A Simulation Approach to Analysis of Free Replacement Policies

Murthy, Dnp, Iskandar, BP and Wilson, RJ (1992) A Simulation Approach to Analysis of Free Replacement Policies. Mathematics and Computers in Simulation, 33 5-6: 513-518. doi:10.1016/0378-4754(92)90146-8


Author Murthy, Dnp
Iskandar, BP
Wilson, RJ
Title A Simulation Approach to Analysis of Free Replacement Policies
Journal name Mathematics and Computers in Simulation   Check publisher's open access policy
ISSN 0378-4754
Publication date 1992-04
Sub-type Article (original research)
DOI 10.1016/0378-4754(92)90146-8
Volume 33
Issue 5-6
Start page 513
End page 518
Total pages 6
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 17 May 2013, 18:19:44 EST by System User